# SDR ASOA201706163196

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 37,990 hours, 29,441 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 14537862001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET CRACKED ON THE CARGO DOOR BALANCE SPRING ASSEMBLY FORWARD OF FRAME 68.  THE SUPPORT BRACKET WAS REPLACED IAW SRM 51-40-02.
